# SDR DALA2021042002317

- Difficulty date: April 17, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 65,876 hours, 24,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Weak
- Location: Indicator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 1R KNUCKLE KNOCKER SPRING IS WEAK. CORRECTIVE ACTION: FOUND DOOR 1R MIDDLE SECTION OF DOOR LINIMG INTERFERING WITH KNUCKLE KNOCKER. ADJUSTED POSITION OF DOOR LINING PER B757 AMM 52-11. OPS CHECK GOOD. (7399684)
